what’s the common denominator between the neurological effects of statin drugs, fluoroquinolone antibiotics, and vaccines?

THE DEBILITATING SIDE EFFECTS OF STATIN DRUGS,
FLUOROQUINOLONE ANTIBIOTICS, AND VACCINES

ARE THEY RELATED?

Statin Vaccine

Before I really begin today’s post, I want to refresh your memory concerning an under-reported aspect of the practice of medicine — underreporting.  Failing to report the adverse effects (aka side effects) of DANGEROUS DRUGS AND PROCEDURES is so widespread and common that two huge meta-analysis of the peer-reviewed scientific literature said that at the very best, 1 in 10 serious side effects is ever reported to the proper authorities, with most studies putting that number closer to 1 in 100 (HERE).  Furthermore, we know that the incidence of adverse events in laboratory trials is about 1/8 the number reported in real-world trials on the general population (HERE).  Unfortunately, none of this seems to be changing very much (HERE).

Now; allow me to introduce you to Dr. Beatrice Golomb.  Dr. Golomb (MD / Ph.D) is a professor, author, and researcher at the University of California’s San Diego School of Medicine.  Her CURRICULUM VITAE reads like a venerable Who’s Who of research medicine.  Among other things, Dr. Golomb heads up the The UCSD Statin Study Group.  If you recall, her team of scientists published 2008’s shocking Statin Adverse Effects: A Review of the Literature and Evidence for a Mitochondrial Mechanism in the April, 2008 issue of the American Journal of Cardiovascular Drugs (HERE).

The aspect of this study that left most readers so shell-shocked was not only the frequency and severity of the reactions to STATIN DRUGS, but the fact that her team reviewed 892 studies to come to their conclusions.  What conclusions? 

“Statins are a widely used class of drug, and like all medications have potential for adverse effects.  We hypothesize, and provide evidence, that the demonstrated mitochondrial mechanisms for muscle adverse effects have implications to other nonmuscle adverse effects in patients treated with statins.  Converging evidence supports a mitochondrial foundation for muscle adverse events associated with statins, and both theoretical and empirical considerations suggest that mitochondrial dysfunction may also underlie many non-muscle statin adverse events. Evidence from trials and studies indicate the existence of additional statin-associated adverse events, such as cognitive loss, neuropathy, pancreatic and hepatic dysfunction, and sexual dysfunction. Physician awareness of statin adverse effects is reportedly low even for the adverse events most widely reported by patients.”

This cherry-picked paragraph is not to difficult to decipher.  After digging through almost 1,000 studies on the subject, Golomb’s team found that beyond their most common and well-known side effect — STATIN-INDUCED MUSCLE PAIN — there are a wide variety of others nasty side effects as well.  Because these side effects are believed to occur primarily in the mitochondria — the part of your cells responsible for manufacturing energy, and because each and every cell in your body contains thousands of these organelles — the side effects of Statin Drugs can affect virtually any and all parts of your body.  Furthermore, doctors continue to promote CHOLESTEROL as the problem, while touting Statins as the cure, yet always underplaying their ugly side effects.

A recent issue (July 1) of the oldest scientific journal in America, Scientific American, asked a question via the title of an article in their “Neurosciences” section — Do Statins Produce Neurological Effects?  The article’s author?  Dr. Beatrice Golomb.  Because the article is so short (literally a one minute read), I am giving you the link (HERE).   But this is not where I want to stop discussing Dr. Golomb’s work.

Because I deal with so many people who have various forms of CHRONIC PAIN — often times related to the FIBROSIS or SCAR TISSUE that develops in FASCIA (the mucousy cellophane-like membrane that surrounds muscles and other tissues) due to trauma, POSTURAL CONSIDERATIONS, or Inflammation (HERE) — I have been fooled in the past by musculotendinous pain caused by Statin Drugs.  Unfortunately, Statins are not the only drug that cause these sorts of adverse events; not by a long shot.  Enter Fluoroquinolone Antibiotics.

If you’ve followed my site for very long, you already realize the importance I put on GUT HEALTH.  There is probably nothing greater you can do to foul your family’s health (often times permanently) than to give them ANTIBIOTICS on any sort of regular basis.  What do I mean by “regular” basis?  HERE’S THE ANSWER.  And while all antibiotics are bad news, there is one kind of antibiotic that is particularly bad news because of its propensity to cause debilitating (and often permanent) muscle and tendon pain / degeneration — FLUOROQUINOLONE ANTIBIOTICS.  There is little research going on in trying to figure out why. 

Just over a year ago, the author of the website My Quin Story: Life After Levaquin, A Challenging Journey published a post called Fluoroquinolone Academic Research Update – Dr. Beatrice Golomb UCSDTHE AUTHOR, who was “Floxed” (debilitated by Flouroquinolone Antibiotics) in 2007 at age 47, wrote that…..

“Dr. Golomb has been tenaciously trying to get a paper of case studies published on a group of floxies for several years. Her attempts have been met with rejection. She acknowledges that the rejection comes from the nature of questioning pharmaceuticals in the current research environment, but she remains undaunted and will continue.”

Dr. Golomb is actually trying to get enough people (10,000) for a study (HERE) that will help to explain why some people end up essentially crippled after taking this kind of antibiotic.  Considering what I know about this class of drug, whose side effects are grossly under-reported as well (they are usually blown off by the medical professionals who treat them as unrelated or arthritis), what she is doing is super extra cool.  But Dr. Golomb is studying an equally cool topic as well — the fact that there are more problems with vaccines than meet the eye.

If you are interested in seeing some of Dr. Golomb’s work in the area of vaccines (BTW, she is also one of the world’s foremost experts on Gulf War Syndrome), take a look at the symposium she spoke at a few years ago in Jamaica (THE VACCINE SAFETY CONFERENCE). It seems that Dr. Golomb is raising the same issues I have been raising with my numerous VACCINE POSTS for over two and a half decades.  All I can say is bully for her!  Any brilliant physician who is willing to lay it all on the line in order to ask the hard questions is nothing short of a hero.  Remember that as much as questioning vaccine policies in modern America can get even the most credentialed professional blacklisted (HERE is a prime example).

Below are a couple of videos of Dr. Golomb’s presentations, much of which center around the fact that WE CANNOT TRUST MEDICAL RESEARCH to have our best interest in mind.

GROSS FINANCIAL CONFLICT OF INTEREST

MERCOLA INTERVIEWS DR GOLOMB

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on reddit
Reddit

Leave a Reply

Your email address will not be published. Required fields are marked *